Alert archive / Colorado / Red Flag Warnings in 2026

Red Flag Warning 7, NWS Denver/Boulder, CO

February 6, 20267 counties in Colorado

NWS Denver/Boulder, CO issued this red flag warning at Feb 6, 2026, 12:05 PM MST for 7 counties in Colorado. It took effect at Feb 7, 2026, 11:00 AM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 6, 2026, 12:05 PM MST (19:05 UTC)
In effect from
Feb 7, 2026, 11:00 AM MST
Expired
Feb 7, 2026, 5:00 PM MST
In force
6 hr
Issued by
NWS Denver/Boulder, CO

Counties Larimer County, CO, Logan County, CO, Morgan County, CO, Phillips County, CO, Sedgwick County, CO, Washington County, CO, Weld County, CO

The radar

The Denver radar (KFTG), 119 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 7.1 hours before the alert went out and 437 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2026-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2026-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3082 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

413 
WWUS85 KBOU 061905
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
1205 PM MST Fri Feb 6 2026

COZ242-248>251-070315-
/O.NEW.KBOU.FW.W.0007.260207T1800Z-260208T0000Z/
Northeast Weld County-Logan County-Washington County-
Sedgwick County-Phillips County-
1205 PM MST Fri Feb 6 2026

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM MST SATURDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR northeast Weld, Logan,
Washington, Phillips, and Sedgwick Counties...

The National Weather Service in Denver has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from 11 AM to 5 PM MST Saturday.

* AFFECTED AREA...Fire Weather Zones 242, 248, 249, 250 and 251.

* TIMING...From 11 AM to 5 PM MST Saturday.

* WINDS...Northwest 15 to 25 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 14 percent.

* IMPACTS...Conditions will be favorable for rapid fire spread. 
  Avoid outdoor burning and any activity that may produce a 
  spark and start a wildfire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
3 follow-up statements
584 
WWUS85 KBOU 070530
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
1030 PM MST Fri Feb 6 2026

COZ242-248>251-071900-
/O.CON.KBOU.FW.W.0007.260207T1800Z-260208T0000Z/
Northeast Weld County-Logan County-Washington County-
Sedgwick County-Phillips County-
1030 PM MST Fri Feb 6 2026

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM MST
SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR NORTHEAST WELD,
LOGAN, WASHINGTON, PHILLIPS, AND SEDGWICK COUNTIES...

* AFFECTED AREA...Fire Weather Zones 242, 248, 249, 250 and 251.

* TIMING...From 11 AM to 5 PM MST Saturday.

* WINDS...Northwest 15 to 25 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 14 percent.

* IMPACTS...Conditions will be favorable for rapid fire spread. 
  Avoid outdoor burning and any activity that may produce a 
  spark and start a wildfire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
835 
WWUS85 KBOU 070846
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
146 AM MST Sat Feb 7 2026

COZ238-243-244-072100-
/O.EXA.KBOU.FW.W.0007.260207T1800Z-260208T0000Z/
Larimer County Below 6000 Feet/Northwest Weld County-
Central and South Weld County-Morgan County-
146 AM MST Sat Feb 7 2026

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST
THIS AFTERNOON FOR WIND AND LOW RELATIVE HUMIDITY FOR FOR EASTERN
LARIMER, WELD, LOGAN, MORGAN, WASHINGTON, PHILLIPS, AND SEDGWICK 
COUNTIES...

The National Weather Service in Denver has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from 11 AM this morning to 5 PM MST this afternoon.

* AFFECTED AREA...Fire Weather Zones 238, 243 and 244.

* TIMING...From 11 AM this morning to 5 PM MST this afternoon.

* WINDS...Northwest 15 to 25 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 15 percent.

* IMPACTS...Conditions will be favorable for rapid fire spread. 
  Avoid outdoor burning and any activity that may produce a 
  spark and start a wildfire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ242-248>251-072100-
/O.CON.KBOU.FW.W.0007.260207T1800Z-260208T0000Z/
Northeast Weld County-Logan County-Washington County-
Sedgwick County-Phillips County-
146 AM MST Sat Feb 7 2026

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
5 PM MST THIS AFTERNOON FOR WIND AND LOW RELATIVE HUMIDITY FOR
NORTHEAST WELD, LOGAN, WASHINGTON, PHILLIPS, AND SEDGWICK
COUNTIES...

* AFFECTED AREA...Fire Weather Zones 242, 248, 249, 250 and 251.

* TIMING...From 11 AM this morning to 5 PM MST this afternoon.

* WINDS...Northwest 15 to 25 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 14 percent.

* IMPACTS...Conditions will be favorable for rapid fire spread. 
  Avoid outdoor burning and any activity that may produce a 
  spark and start a wildfire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
001 
WWUS85 KBOU 080004
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
504 PM MST Sat Feb 7 2026


COZ238-242>244-248>251-080115-
/O.EXP.KBOU.FW.W.0007.000000T0000Z-260208T0000Z/
Larimer County Below 6000 Feet/Northwest Weld County-
Northeast Weld County-Central and South Weld County-Morgan County-
Logan County-Washington County-Sedgwick County-Phillips County-
504 PM MST Sat Feb 7 2026

...RED FLAG WARNING HAS EXPIRED FOR WIND AND LOW RELATIVE
HUMIDITY FOR EASTERN LARIMER, WELD, LOGAN, MORGAN, WASHINGTON, 
PHILLIPS, AND SEDGWICK COUNTIES...

Red Flag conditions will diminish as winds gradually decrease.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Feb 6, 10:56 AM MST, 1 hour 9 minutes earlier. Its key messages:

  • Well above normal temperatures through Monday.
  • Elevated fire weather conditions expected on Saturday and possibly Monday due to mild, dry, and breezy conditions.
  • Pattern change next week will lead to multiple chances of precipitation. Best chance for snow will be Wednesday into Thursday in the mountains.
Area forecast discussion, Feb 6, 10:56 AM MST, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
1056 AM MST Fri Feb 6 2026

.KEY MESSAGES...

- Well above normal temperatures through Monday.

- Elevated fire weather conditions expected on Saturday and
  possibly Monday due to mild, dry, and breezy conditions.

- Pattern change next week will lead to multiple chances of
  precipitation. Best chance for snow will be Wednesday into
  Thursday in the mountains.

&&

.DISCUSSION /Through Thursday/...
Issued at 1137 PM MST Thu Feb 5 2026

Mostly clear skies to continue through Friday as an upper level
ridge continues to bring above normal temperatures to the region.
We will see a clockwise flow around a surface high pressure system
off to the northeast. Winds just off the surface Friday morning
will be northeast, bringing slightly cooler temperatures for
Friday with highs in the upper 50s to mid 60s.

On Saturday, there will be a slight buckle in the ridging as a
weak shortwave trough passes through the ridge. We'll see an
increase in high clouds with this system late Friday night and
Saturday morning. An increase in winds is also expected with
breezy west to northwest winds, which may elevate the fire danger.

On Sunday, the ridging continues with slight subsidence behind
Saturday's weak shortwave trough. This is expected to result in
mostly sunny skies and continued mild temperatures will highs in
the 60s across northeast Colorado.

A broad upper level low off the west coast of North America
begins to break down the ridge Monday. Well above normal
temperatures are expected to continue as flow aloft begins to
increase out of the west to southwest. Models show a shortwave
trough passing across the Northern Rockies Monday. This will
strengthen flow aloft and possibly bring breezy/windy conditions
to the area. The track and strength of the trough is still
unclear, and will play a role in how strong or not the winds will
be on Monday. Latest trend in the models has been for weaker
winds.

Broad upper level troughiness remains over the western U.S. for
Tuesday through Thursday. The smaller scale details (shortwave
troughs and jet streaks) are still messy with not much agreement
yet among the models. While it's likely we see periods light snow
in the mountains, when exactly is still unclear. As for areas east
of the mountains, the chance for precipitation begins Tuesday and
will run through Thursday. One or two of these weak embedded
troughs could bring light precipitation to the lower elevation
Tuesday through Thursday. As far as temperatures go, they will
cool some with ridging no longer over the region. However,
temperatures look to be near to slightly above normal with Pacific
air over the region and arctic air nowhere nearby.

&&

.AVIATION /18Z TAFS through 18Z Saturday/...
Issued at 1040 AM MST Fri Feb 6 2026

VFR conditions are expected through this TAF package. Light winds
will continue for the next few hours, before winds start to
increase from the southeast this afternoon for KDEN and KAPA.
Winds will gust around 20kts from the SSE at KAPA starting around
23Z and continue into the late evening. At KDEN, gusts around
19kts are expected between 02Z and 07Z this evening. Winds will
turn towards drainage around midnight for KDEN and KAPA,
eventually turning more NW and increasing in speed around 18Z
tomorrow. Models are showing a Denver Cyclone developing
near/north of Denver this afternoon, impacting winds at KBJC
today. Winds at KBJC will be light and variable for much of this
afternoon and evening. Winds will turn more westerly and
strengthen in the mid morning tomorrow.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
None.

&&

DISCUSSION...12
AVIATION...AP
Hazardous weather outlook, Feb 6, 4:37 AM MST, 7 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
437 AM MST Fri Feb 6 2026

COZ030>051-071145-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
437 AM MST Fri Feb 6 2026

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

No hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Dry weather with above normal temperatures will be in place
through the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

Nearby

Red Flag Warnings in Colorado, 2026Every red flag warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.